# SDR UALA2009081302488

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 52,262 hours, 18,980 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 7455967511
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRE WARNING, NACELLE TEMP WIRING HARNESS CRUSHED BETWEEN THRUST REVERSER LOWER FWD BUMPER PADS ON NR 2 ENGINE.  SUSPECT THIS IS THE SOURCE OF THE NACELLE TEMP PROBLEM.  *S/D*  HARNESS ON ORDER BUT OUT OF STOCK.  ORDERED WIRE AND CONNECTORS, 452VCA, 4001WD1A, 4008KSA, AOG L4649, C4573, R3385.  WIRE AND 4008KSA IN SMC AREA.  HARNESS REPLACED, SECURED AND CONNECTORS INSTALLED AND SECURED.  TEST NORMAL ON NR 2 ENGINE.
